# SDR DL767961119

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 3350 · Emergency Lighting
- Part: Track Lights
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENGY FLOOR TRACK DAMAGED IN SEVERAL AREAS OF CABIN, AT SEATS 28FG, 30FG AND 13FG.  REPLACED FLOOR TRACK AT SEATS 28FG, 30FG AND 13FG, TESTS GOOD.
